# SDR C2XA04IA167

- Difficulty date: December 11, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 11,008 hours, 8,176 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0279
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  REPLACED THE LANDING GEAR CONTROL LEVER AND OPERATIONALLY CHECK GOOD.
